# SDR UIEA2017060600946

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,178 hours, 9,526 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200430
- Part serial: CON4005247
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR AUTO TILT POSITION IS INOPERATIVE.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL IAW 34-43-02.
